# SDR SWAA2017040412890

- Difficulty date: March 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY EXIT LIGHT BATTERY PACK M1674 INOPERATIVE.  R & R THE BATTERY PACK IAW AMM.
